# SDR CALA2009012800064

- Difficulty date: January 27, 2009
- Submitted: January 28, 2009
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- Aircraft time: 70,502 hours, 31,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMERGENCY EXIT ROW AISLE LIGHTS INOPERATIVE.  PERFORMED TROUBLESHOOTING PER MM 33-51-02, REPLACED FORWARD BATTERY PACK AND CHARGER, OPERATIONAL CHECKS GOOD.
